# SDR CALA2021090101461

- Difficulty date: August 30, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400251
- Condition: Corroded
- Location: Frms 20-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6040) CORROSION AT MAIN CABIN SEAT TRACK FR 20-FR24 Y -765. REPLACED SEAT TRACK P/N:D5311281400251 BTCH:0003814572 IAW A320 SRM 51-42-11 AND SRM 51-72-11-811-001.
